# SDR UHLA201610250484

- Difficulty date: October 25, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 17,852 hours, 12,851 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, LT COCKPIT FLOOR AROUND YOKE AT FRAME 8 TO 9. SPLICED IN NEW SECTION OF LH COCKPIT FLOOR DOUBLER REF ETD2016-170-096544.
